# SDR 20001011SH004

- Difficulty date: October 4, 2000
- Submitted: October 6, 2000
- Operation: General aviation
- Aircraft: N27LJ
- Make and model: Beech B200
- Aircraft serial: BB1040
- Aircraft time: 5,164 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057604
- Part serial: 701D61
- Condition: Sheared
- Location: Lt Main Gear
- Part time: 5,164 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNSAFE GEAR INDICATION.  INSPECTION REVEALED LT MAIN GEAR ACTUATOR JACKSCREW FAILURE INVOLVING SEPARATION OF SPLINES INTERNALLY.  FAILURE REPORTED TO FSDO-13 OF COLUMBIA, SC.  FAA INSPECTOR  PRESENT DURING ARRIVAL AND LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  (X)
